# SDR YENA2024051700760

- Difficulty date: May 15, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 03091
- Aircraft time: 64,077 hours, 23,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FRAME 20RH DOOR STOP FITTING 7 LOWER INBOARD HOLE, CRACK DIRECTION 8 OCLOCK AND CRACK DEPTH 0.055 INCH; (RESOLVED ON W/O: 1301529 TASKCARD: NR-00016) REMOVED AND REPLACED DOOR STOP FITTING # 7 AND FASTENERS LOCATED ON FRAME 20 RH SIDE IAW A320 SRM 51-42-11 AND DWG R53113118. REF AE W/O# 2024-49/1. N/R# 2024-218390. ACCOMPLISHED BY AE TECH# 8622018, AE QC # 135.
